# SDR AALA20100402AFW01

- Difficulty date: April 1, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 33,176 hours, 15,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: C17734105
- Part serial: 2598
- Condition: Cracked
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D29982113
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERHAUL OF SLI1041 MPN D29982-113 WHEN THE "FLAT TIRE" WAS  ACCOMPLISHED THE HOSE FITTING FAILED AT THE ASPIRATOR CONNECTION.  DUE TO THE FITTING FAILURE THE SLIDE DID NOT REACH MINIMUM INFLATION PRESSURE.  REMOVED AND REPLACED THE HOSE.
